International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 41, Pages 2199-2203

Extension of Zhu's solution to Lotto's conjecture on the weighted Bergman spaces

Abebaw Tadesse

Department of Mathematics, University of Pittsburgh, Pittsburgh 15260, PA, USA

Received 21 January 2002; Revised 18 July 2002

Copyright © 2004 Abebaw Tadesse. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We reformulate Lotto's conjecture on the weighted Bergman space Aα2 setting and extend Zhu's solution (on the Hardy space H2) to the space Aα2.